# SDR UALA2009111703583

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 55,276 hours, 8,095 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Part serial: 1035
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK SHUT DOWN ON GATE WITH LEFT PACK EICAS MSG MULTIPLE RESETS.  REPLACED LT UPPER FLOW CONTROL VALVE, OPS CHECKS NORMAL.
